# SDR DALA2020080612722

- Difficulty date: July 31, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 37,652 hours, 19,502 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD AND AFT CARGO FIRE BOTTLES DISCHARGE LIGHTS.   COMPLIED WITH LOG PAGE 684430. IAW 684430.  R & R THE FWD CARGO BOTTLE IAW AMM 26-23,  R & R SDU IAW AMM 26-17, OPS CHECKED NORMAL, DISCHARGE LIGHT OFF, NO FURTHER FAULTS FOUND.
